Alert archive / Minnesota / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 82, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 14, 2008, 8:44 PM CDT for 8 counties in Minnesota. It was in force for 61 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2008, 8:44 PM CDT (01:44 UTC)
- Expired
- Jun 14, 2008, 9:45 PM CDT
- In force
- 61 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
Counties Becker County, MN, Clay County, MN, Clearwater County, MN, Mahnomen County, MN, Norman County, MN, Otter Tail County, MN, Polk County, MN, Wilkin County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 127 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 9:00 PM CDT | TSTM WND DMG | Dent, MN | 1 TREE DOWN |
| Jun 14, 9:18 PM CDT | TSTM WND GST 60 | Frazee, MN | 55-60 MPH WINDS. |
| Jun 14, 9:21 PM CDT | TSTM WND GST 58 | 2 S Mahnomen, MN | MEASURED AT THE MNDOT RWIS SITE NEAR HWY 59. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 3:01 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 1.7 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 27 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1696 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KFGF 150144
SVRFGF
MNC005-027-029-087-107-111-119-167-150245-
/O.NEW.KFGF.SV.W.0082.080615T0144Z-080615T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
844 PM CDT SAT JUN 14 2008
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BECKER COUNTY IN NORTHWEST MINNESOTA...
THIS INCLUDES THE CITY OF DETROIT LAKES...
EASTERN CLAY COUNTY IN NORTHWEST MINNESOTA...
SOUTHERN CLEARWATER COUNTY IN NORTHWEST MINNESOTA...
MAHNOMEN COUNTY IN NORTHWEST MINNESOTA...
NORMAN COUNTY IN NORTHWEST MINNESOTA...
SOUTHEASTERN POLK COUNTY IN NORTHWEST MINNESOTA...
NORTHERN OTTER TAIL COUNTY IN WEST CENTRAL MINNESOTA...
NORTHEASTERN WILKIN COUNTY IN WEST CENTRAL MINNESOTA...
* UNTIL 945 PM CDT
* AT 840 PM CDT...LAW ENFORCEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM BELTRAMI
TO 3 MILES WEST OF FLOM TO 5 MILES WEST OF ROLLAG...MOVING TO THE
EAST AT 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
FERTILE...LAKE PARK AND FLAMING AT 850 PM CDT
MAHNOMEN...RINDAL AND RANUM AT 855 PM CDT
DETROIT LAKES...BEJOU AND RICHWOOD AT 900 PM CDT
WINGER...BEAULIEU AND VERGAS AT 905 PM CDT
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
LAT...LON 4776 9527 4716 9518 4650 9525 4661 9648
4770 9667
TIME...MOT...LOC 0144Z 268DEG 52KT 4754 9643 4717 9610
4672 9625
$$
JK2 follow-up statements
000
WWUS53 KFGF 150218
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
917 PM CDT SAT JUN 14 2008
MNC027-167-150227-
/O.CAN.KFGF.SV.W.0082.000000T0000Z-080615T0245Z/
CLAY MN-WILKIN MN-
917 PM CDT SAT JUN 14 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CLAY AND NORTHEASTERN
WILKIN COUNTIES IS CANCELLED...
AT 917 PM CDT...SEVERE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED
AREA IN EASTERN CLAY AND NORTHEASTERN WILKIN COUNTIES. SO THE WARNING
HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SATURDAY EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA.
LAT...LON 4650 9525 4658 9588 4704 9602 4770 9667
4776 9527 4716 9518
TIME...MOT...LOC 0217Z 268DEG 52KT 4750 9607 4723 9550
4662 9554
$$
MNC005-029-087-107-111-119-150245-
/O.CON.KFGF.SV.W.0082.000000T0000Z-080615T0245Z/
NORMAN MN-MAHNOMEN MN-POLK MN-CLEARWATER MN-BECKER MN-OTTER TAIL MN-
917 PM CDT SAT JUN 14 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR BECKER...SOUTHERN CLEARWATER...MAHNOMEN...EASTERN NORMAN...NORTH
CENTRAL OTTER TAIL AND SOUTHEASTERN POLK COUNTIES...
AT 912 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH IN FRAZEE. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 2 MILES WEST OF
RINDAL TO 3 MILES SOUTH OF NAYTAHWAUSH TO 4 MILES WEST OF
PERHAM...MOVING TO THE EAST AT 50 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
NEW YORK MILLS...WOLF LAKE...ROY LAKE AND PONSFORD BY 925 PM CDT...
FOSSTON...ZERKEL...TWO INLETS AND PINE BEND BY 930 PM CDT...
LENGBY BY 935 PM CDT...
UPPER RICE LAKE BY 940 PM CDT...
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SATURDAY EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA.
LAT...LON 4650 9525 4658 9588 4704 9602 4770 9667
4776 9527 4716 9518
TIME...MOT...LOC 0217Z 268DEG 52KT 4750 9607 4723 9550
4662 9554
$$
JK000
WWUS53 KFGF 150231
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
928 PM CDT SAT JUN 14 2008
MNC107-111-150238-
/O.CAN.KFGF.SV.W.0082.000000T0000Z-080615T0245Z/
NORMAN MN-OTTER TAIL MN-
928 PM CDT SAT JUN 14 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN NORMAN AND NORTH
CENTRAL OTTER TAIL COUNTIES IS CANCELLED...
AT 928 PM CDT...SEVERE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED
AREA IN EASTERN NORMAN AND NORTH CENTRAL OTTER TAIL COUNTIES. SO THE
WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SATURDAY EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA.
LAT...LON 4676 9522 4676 9565 4713 9576 4760 9612
4760 9524 4716 9518
TIME...MOT...LOC 0228Z 268DEG 52KT 4750 9583 4723 9527
4678 9537
$$
MNC005-029-087-119-150245-
/O.CON.KFGF.SV.W.0082.000000T0000Z-080615T0245Z/
MAHNOMEN MN-POLK MN-CLEARWATER MN-BECKER MN-
928 PM CDT SAT JUN 14 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR EASTERN BECKER...SOUTHERN CLEARWATER...MAHNOMEN AND SOUTHEASTERN
POLK COUNTIES...
AT 926 PM CDT...A SURFACE OBSERVATION SENSOR MEASURED DAMAGING WIND
GUSTS OF 58 MPH IN A LINE OF SEVERE THUNDERSTORMS IN MAHNOMEN. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
WINGER TO 5 MILES SOUTHWEST OF LAKE ITASCA TO 2 MILES NORTHEAST OF
EVERGREEN...MOVING TO THE EAST AT 50 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
LENGBY...MIDWAY AND LAKE ITASCA BY 935 PM CDT...
UPPER RICE LAKE AND EBRO BY 940 PM CDT...
BAGLEY...ALIDA AND 7 MILES SOUTHWEST OF SHEVLIN BY 945 PM CDT...
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SATURDAY EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA.
LAT...LON 4676 9522 4676 9565 4713 9576 4760 9612
4760 9524 4716 9518
TIME...MOT...LOC 0228Z 268DEG 52KT 4750 9583 4723 9527
4678 9537
$$
JKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 1:23 PM CDT, 7 hours 21 minutes earlier.
Area forecast discussion, Jun 14, 1:23 PM CDT, 7 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 123 PM CDT SAT JUN 14 2008 .SHORT TERM... IT APPEARS PARAMETERS ARE LINING UP FOR SEVERE WEATHER THIS AFTERNOON AND EVENING FOR THE AREA. A STRONG SPEED MAX AND ASSOCIATED MID LEVEL TROUGH IS MOVING QUICKLY INTO WESTERN ND THIS AFTERNOON. LARGE SCALE ASCENT AHEAD OF THIS WAVE...COUPLED WITH A DEVELOPING SFC BOUNDARY SHOULD HELP TRIGGER CONVECTION. MODELS ARE IN REASONABLE AGREEMENT...WITH THE NAM HAVING A BETTER HANDLE ON MOISTURE FIELDS SO WILL UTILIZE. FOR THE REST OF THIS AFTERNOON AND EVENING...INSTABILITY/SHEAR AND LAPSE RATES WILL BE FAVORABLE FOR THUNDERSTORM DEVELOPMENT IN CENTRAL ND THIS AFTERNOON...MOVING EAST INTO MN THROUGH THE EVENING. CAPES RISE TO NEARLY 2000 J/KG...WITH 0-6KM SHEAR FROM 25-50KT FROM NORTH TO SOUTH. LI/S GET VERY UNSTABLE...AND APPROACH -6C IN THE SOUTH. IF SURFACE DEWPOINTS RISE INTO THE UPPER 50S...THEN THE GFS -8C LI/S ARE EVEN POSSIBLE. DCAPE WILL BE HIGH...AND SUPPORTIVE OF STRONG DOWNDRAFT WINDS AND POSSIBLY AN ORGANIZED MINI BOW ECHO THAT IS SOMETIMES SEEN IN NW FLOW CASES. FREEZING LEVELS ARE ALSO LOW...AND LARGE HAIL IS ALSO POSSIBLE. WE EXPECT A FEW STORMS TO ROTATE GIVEN THE STRONG SHEAR PROFILES...BUT WITH STRONG DOWNDRAFTS TORNADOES ARE NOT EXPECTED. WE WILL MENTION SEVERE IN THE GRIDS FROM 21Z- 03Z...AND TAPER OFF THUNDER THREAT THEREAFTER. BY SUNDAY...A COLD FRONT WILL PASS THROUGH THE REGION. 850MB TEMPS COOL TO AROUND +4C...EVEN COOLER WITH THE GFS...AND A COLD DAY IS EXPECTED. HIGHS SHOULD BE A GOOD 15 DEGREES BELOW NORMAL...WITH A FEW WRAPAROUND SHOWERS FOR THE NE. THERE SHOULD BE PLENTY OF CLOUDS AROUND WITH VERY LOW CONVECTIVE TEMPS IN THE MID 50S BY AFTERNOON. FOR MONDAY...WITH SOME SLIGHT RIDGING ALOFT AND WARMING MID LEVEL TEMPS...WILL KEEP IT DRY. BY MON NIGHT...A SHORTWAVE WILL TOP THE RIDGE WITH AN MCS POSSIBLE IN THE FAR NORTH...AS SHOWALTERS GO NEGATIVE. THE NAM IS MORE BULLISH WITH THIS SYSTEM...WITH THE GFS HINTING AT SOME DEVELOPMENT. WILL ADD SOME POPS TO THE MON NIGHT TIMEFRAME IN THE NORTH. FOR TUE...RIDGING DEVELOPS ALOFT AND THERMAL FIELDS RISE. THIS SHOULD HELP BOOST TEMPS TO NEAR NORMAL WITH A DRY DAY EXPECTED. LONG TERM (WED-SAT)... MODELS INITIALIZED WELL AND ARE IN GENERAL AGREEMENT SO WILL GO WITH A BLENDED SOLUTION ATTM. MODELS SHOW A FAIRLY STAGNANT PATTERN WITH THE MEAN 500MB RIDGE AXIS OVER THE N PLAINS. A SERIES OF SHORT WAVES ARE EXPECTED TO EJECT OUT THE L/W TROF RESULTING IN SFC INSTABILITY...AND CONTINUED CHANCES FOR -SHRA AND -TSRA THRU THE EXTENDED PERIOD. THEREFORE...NO SIGNIFICANT CHANGES ARE PLANNED ATTM. && .AVIATION... VFR CONDITIONS EXPECTED THRU THE PERIOD OVER THE FA. LOOKING FOR -TSRA LATE THIS AFTERNOON AND EARLY EVENING AS DYNAMICS COME TOGETHER TO TRIGGER CONVECTION. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && DK/HOPKINS
Hazardous weather outlook, Jun 14, 6:41 AM CDT, 14 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 641 AM CDT SAT JUN 14 2008 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-151145- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 641 AM CDT SAT JUN 14 2008 ...SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL DISTURBANCE WILL COMBINE WITH AN APPROACHING COLD FRONT TO PRODUCE SCATTERED THUNDERSTORMS LATE THIS AFTERNOON AND EVENING. A FEW OF THESE STORMS MAY BECOME SEVERE AFTER 3PM WITH THE MAIN HAZARD BEING LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS SHOULD DIMINISH IN INTENSITY AFTER SUNSET. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND EVENING. VOELKER
In the hours before
Local storm report, Jun 14, 8:19 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
819 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM TSTM WND GST 2 W WEST FARGO 46.87N 96.94W
06/14/2008 E70 MPH CASS ND STORM CHASER
&&
G2Local storm report, Jun 14, 8:28 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
828 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM TSTM WND GST FARGO 46.88N 96.82W
06/14/2008 M63 MPH CASS ND ASOS
&&
G2Local storm report, Jun 14, 8:29 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
829 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND GST 1 E MAPLETON 46.89N 97.03W
06/14/2008 E50.00 MPH CASS ND TRAINED SPOTTER
&&
G2Local storm report, Jun 14, 8:35 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
835 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND GST 2 W BUFFALO 46.92N 97.59W
06/14/2008 M63 MPH CASS ND MESONET
GUSTS TO 63 MPH FOR 5 MINUTES UBTIL 745 PM CDT.
&&
BHOPKINSLocal storm report, Jun 14, 8:37 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
837 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND GST BELTRAMI 47.54N 96.53W
06/14/2008 E60 MPH POLK MN FIRE DEPT/RESCUE
&&
G2Local storm report, Jun 14, 8:41 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
841 PM CDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM TSTM WND GST FARGO 46.88N 96.82W
06/14/2008 M63.00 MPH CASS ND ASOS
&&
BHOPKINSThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:01 PM CDT | Severe Thunderstorm Warning | FGF | Otter Tail | 29 min |
| Jun 14, 7:32 PM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman, Polk | 58 min |
| Jun 14, 8:09 PM CDT | Severe Thunderstorm Warning | FGF | Grant | 25 min |
| Jun 14, 8:16 PM CDT | Tornado Warning | FGF | Clay | 40 min |
| Jun 14, 8:24 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Norman, Otter Tail, Polk, Wilkin | 36 min |
| Jun 14, 9:25 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Beltrami, Clearwater, Hubbard | 50 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.